Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Mouth sore, dizziness, taken penicillin. What is my problem?

Hi my name is shab. about 20 years ago i used to get sudden sore on top of my mouth(i could not eat or drink at all) and all of the sudden i feel like my lung is filled with fuel and feel dizzy and ready to collapsed. i used to feel so sick that end up in hospital and had penicilline injection . this problem back again about 5 month ago, when it is happened for second time i was hospitalised for 4 days and they diagnosed me with pneumonia and influ A, they also insert a camera inside my nose to see inside my nose mouth and could not find anything apart from being read. it is few days now that this problem started again and i donot know what to do, i donot want to end up in hospital again and i donot want to have more antibiotic which was not helpfull at all. please tell me what do you think my problem is thanks
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Welcome to health care magic forum.

Cause for occurrence of ulcers on roof of mouth has to be evaluated by a dentist.

If there is trauma,periodontitis or deep caries associated and left untreated,the infection can spread into tissue spaces causing sores as well as into sinus spaces.

I would suggest you to get the sore drained and curetted.

Meanwhile,maintain oral hygiene well.

Take nutritious diet,avoid smoking,spicy foods etc.

Hope this helps.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor